# SDR IXXA0100044S

- Difficulty date: March 8, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Right Wing
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON THE RIGHT WING LEADING EDGE RIB BETWEEN ACCESS PANELS 519A AND 519B. REPAIR ACCOMPLISHED FABRICATION AND INSTALLATION OF REPAIR ANGLE IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 57-DC8-1765.
